# SDR DXTA2010F00037

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 8,608 hours, 7,186 cycles
- Engine: Pwa JT15D5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO ASE, EXT FLAPS TO 15, HYD PUMP REMAINED ILLUMINATED.  REPOSITIONED FLAPS AND THE LIGHT REMAINED ON.  IMMEDIATELY EXT GEAR AND FULL FLAPS.  THE HYD LIGHT EXTINGUISHED.  FLAP POSITION APPEARED NORMAL. ON SHORT FINAL, TOO LOW FLAPS, TOO LOW TERRAIN SOUNDED CONTINUOUSLY UNTIL UNEVENTFUL LANDING.
